I am ruining my relationship with my girlfriend who lives with me. This neurontin is killing me and my mind. I see what I am putting her through and my family. Makes me feel real low and just such a piece of crap.
I'M NOT ONE OF THOSE PEOPLE WHO ARE ASKING FOR MONEY LIKE IVE SEEN ON HERE. THATS JUST A SICK DISGRACE. I AM LOOKING FOR SOMEONE TO GUIDE ME ....TO TELL ME .....AND IM SO LOST AND SICK THEY'D HAVE TO GIVE ME COMPLETE SPECIFICS. I SWEAR TO OUR LORD I WOULD ACTUALLY GIVE SOMEONE MONEY OR ANY POSSESSION I HAVE THAT THEY DESIRE IF THEY'D BE MY SAVIOUR TO GET ME OFF THIS CRAP. I AM SERIOUSLY GOING TO DIE. AND I WANT TO LIVE. I WANT A NORMAL LIFE. I WANT TO WAKE UP HAPPY, GO TO WORK, COME HOME, KISS MY GIRLFRIEND, READ A NEWSPAPER, MAKE SOME DINNER, WATCH A MOVIE WITH HER..............WITHOUT HAVING TO BE HIGH FROM NEURONTIN. IT MAKES ME FEEL OK.......BUT IN RIDICULOUS DOSES THAT I TAKE. WHEN I TOOK THE 65 PILLS WITHIN 2 HOURS THAT DAY I DIDNT GO TO SLEEP FOR 2 DAYS, INSTEAD I WAS PACING AROUND, WALKING AROUND TOWN AT 3am ALONE, I ASK GOD TO HAVE MERCY ON MY BLACKENED SOUL. I DONT THINK I CAN TAKE THIS MUCH LONGER....I AM NOT SUICIDAL, SO IM NOT LOOKING FOR SYMPATHY LIKE SOME............IM LOST FOR WORDS . GOD HELP ME
Wow..I seen your post on here and can empathize completely. I'm feeling the same way being on this stuff. I can't function unless I have some in my system. When I run out I can't do **** even taking a shower is a chore. I've looked all over the internet for anyone else that has this problem and have finally found you. I noticed your last post was about a year ago. How are you doing?
I never had issues with running out of my neurontins and lyricas until just recently. I've been on both for about 2 years now. I substitute one with the other when I run out of one, I have the other to fall back on. I've even gotten my Mom and my boyfriend to get them from their doctors so I can have backups when I run out. Which I'm starting to do way more now. I take rediculous amounts to try to feel the fuzzy good feeling that comes with taking too much of these meds.
I understand what you are saying and would like to be here to help you, I might not be the best, but I will try. It would be great to talk to someone else for once without being rediculed. Hope to hear from you soon!
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.